| | Lamictal Help :(
Ok, I've recently been diagnosed with bipolar disorder. I've been taking 25 mg of lamictal for about a month now, and my doctor just stepped me up to 100mg.
He told me to start taking 50 mg after the first week but 50 mg kept me up all night and I felt like I was going insane on it. I forgot to speak up when I saw my doctor today and he upped my dosage to 100mg. I hate this medication, and I don't feel the need for it but I've read so many horrifying things about what happens when I go off of it. Any suggestions?
I need to sleep, I have to. I'm scared to take melatonin with this medicine since I have read somewhere that they don't mix well. My other problem is I have to be up at 5 am to take my adderall, and I just don't know what to do! I feel horrible, I keep having breakdowns and I keep crying and feeling suicidal daily. I feel so stupid for not telling my doctor I don't like the medicine and to take me off of it... can I just stop taking it? Or ween myself off by taking half a pill for a week, then a quarter until the original bottle is gone? I really can't take much more of this and I really don't feel the need for it!